Publicacions (40) Publicacions de DAVID GÓMEZ CASTRO

2024

  1. A finite-volume scheme for fractional diffusion on bounded domains

    European Journal of Applied Mathematics

  2. FAILURE OF THE HOPF-OLEINIK LEMMA FOR A LINEAR ELLIPTIC PROBLEM WITH SINGULAR CONVECTION OF NON-NEGATIVE DIVERGENCE

    Electronic Journal of Differential Equations, Vol. 2024

  3. Interpreting systems of continuity equations in spaces of probability measures through PDE duality

    Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, Vol. 118, Núm. 3

  4. Singular solutions for space-time fractional equations in a bounded domain

    Nonlinear Differential Equations and Applications, Vol. 31, Núm. 4

2023

  1. Asymptotic Simplification of Aggregation-Diffusion Equations Towards the Heat kernel

    Archive for Rational Mechanics and Analysis, Vol. 247, Núm. 1

  2. FOREWORD

    Discrete and Continuous Dynamical Systems- Series A

  3. Singular boundary behaviour and large solutions for fractional elliptic equations

    Journal of the London Mathematical Society, Vol. 107, Núm. 2, pp. 568-615

2022

  1. A fast regularisation of a Newtonian vortex equation

    Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, Vol. 39, Núm. 3, pp. 705-747

  2. Infinite-time concentration in aggregation–diffusion equations with a given potential

    Journal des Mathematiques Pures et Appliquees, Vol. 157, pp. 346-398

  3. Singular solutions for fractional parabolic boundary value problems

    Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, Vol. 116, Núm. 4

  4. Vortex formation for a non-local interaction model with Newtonian repulsion and superlinear mobility

    Advances in Nonlinear Analysis, Vol. 11, Núm. 1, pp. 937-967

2021

  1. Blow-up phenomena in nonlocal eigenvalue problems: When theories of L1 and L2 meet

    Journal of Functional Analysis, Vol. 280, Núm. 7

  2. Characterisation of homogeneous fractional Sobolev spaces

    Calculus of Variations and Partial Differential Equations, Vol. 60, Núm. 2

  3. Steiner symmetrization for anisotropic quasilinear equations via partial discretization

    Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, Vol. 38, Núm. 2, pp. 347-368

  4. Three representations of the fractional p-Laplacian: Semigroup, extension and Balakrishnan formulas

    Fractional Calculus and Applied Analysis, Vol. 24, Núm. 4, pp. 966-1002